Solution of an integral important in the analysis of wire antennas above ground
Petrović Vladimir V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):3-13
Details  Full text ( 207 KB)  DOI:10.2298/PETF0718003P
Some sharp Ostrowski-Grüss type inequalities
Liu Zheng
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):14-21
Details  Full text ( 198 KB)  DOI:10.2298/PETF0718014L
Curious special function identities
Gould H.W.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):22-27
Details  Full text ( 181 KB)  DOI:10.2298/PETF0718022G
An extension of some integral inequalities
Belbachir Hacène
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):28-31
Details  Full text ( 136 KB)  DOI:10.2298/PETF0718028B
Inequalities involving inverse circular and inverse hyperbolic functions
Neuman Edward
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):32-37
Details  Cross Ref cited by(1)  Full text ( 169 KB)  DOI:10.2298/PETF0718032N
Critical sets in Latin squares given that they are symmetric
Mojdeh Ali Doost, Rad Jafari Nader
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):38-45
Details  Full text ( 228 KB)  DOI:10.2298/PETF0718038M
No star-like trees are Laplacian co-spectral
Feng Lihua, Yu Guihai
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):46-51
Details  Cross Ref cited by(2)  Full text ( 188 KB)  DOI:10.2298/PETF0718046F
Some properties of C-reflexive locally convex spaces
Radenović Stojan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):52-58
Details  Cross Ref cited by(1)  Full text ( 167 KB)  DOI:10.2298/PETF0718052R
There are integral trees of diameter 7
Híc Pavel, Pokorný Milan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):59-63
Details  DOI:10.2298/PETF0718059H
Ideal membership in signomial rings
Mijajlović Žarko, Milošević Miloš, Perović Aleksandar
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):64-67
Details  Full text ( 189 KB)  DOI:10.2298/PETF0718064M
A review of Publications of the Faculty of Electrical Engineering Series Mathematics - 1990-2007
Cvetković Dragoš M., Mihailović B., Radosavljević Z., Rašajski M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):68-76
Details  Cross Ref cited by(1)  Full text ( 135 KB)  DOI:10.2298/PETF0718068C
Problem section
Cakić Nenad P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2007 (18):83-92
Details  Full text ( 201 KB)  DOI:10.2298/PETF0718083C